# SDR DALA2015021901451

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRUCTURE IN THE  RT EMERGENCY EXIT DOOR.  REPLACED THE STRUCTURE IAW SRM 51-72-11.
